# SDR UPS05843748

- Difficulty date: January 4, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 577267895
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FOUND CRACKED CLIP IN MAIN CABIN, LONGERON 3L.  FABRICATED REPLACEMENT CLIP FROM SHT2024T3-.040 REF DWG 5772678.  REMOVED & REPLACED CLIP REF SRM 51-1-8, 51-1-20D.
